# SDR DALA2021061803321

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 AD - AA TWO DISBONDS OF 1.500"X1.375" AND 1.720"X1.500" WERE FOUND IN SLAT 6 UPPER SKIN AT ISS 112.3 AND ISS 120.3 APPROX IN REFERENCE TO WC. CORRECTIVE ACTION: SUMMARY OF N.R.C. SERIAL NO.00079: SLAT NO. 6 UPPER SKIN AT ISS 112.3 AND ISS 120.3 APPROX. WAS PERMANENT REPAIRED PER B-757-200 S.R.M. (1844263)
